BibTeX record journals/mlq/McBeth79

download as .bib file

@article{DBLP:journals/mlq/McBeth79,
  author    = {Rod McBeth},
  title     = {A Note on Hardy's Persistent Numbers},
  journal   = {Math. Log. Q.},
  volume    = {25},
  number    = {19-24},
  pages     = {375--378},
  year      = {1979},
  url       = {https://doi.org/10.1002/malq.19790251910},
  doi       = {10.1002/malq.19790251910},
  timestamp = {Wed, 17 May 2017 14:25:49 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mlq/McBeth79},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier